Compact Spaces of Minimal Prime Ideals.
Mathematische Zeitschrift, Tome 111 (1969), pp. 151-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171192,
author = {Joseph Kist},
title = {Compact {Spaces} of {Minimal} {Prime} {Ideals.}},
journal = {Mathematische Zeitschrift},
pages = {151--158},
year = {1969},
volume = {111},
zbl = {0177.06404},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171192/}
}
Joseph Kist. Compact Spaces of Minimal Prime Ideals.. Mathematische Zeitschrift, Tome 111 (1969), pp. 151-158. http://geodesic.mathdoc.fr/item/MZ_1969__111_171192/